# SDR IXXA20240505003

- Difficulty date: March 21, 2024
- Submitted: May 5, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143T82367
- Condition: Corroded
- Location: Bs 566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOORSILL ATTACH ANGLE IS CORRODED AT NUTPLATES STA 566 RBL 35 - 37. REF HAECO WO 320005 NON ROUTINE 34777
